American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Avner Friedman and Bruce Turkington. Vortex rings: existence and asymptotic estimates . Trans. Amer. Math. Soc. 268 (1981) 1-37. MR 628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank H. Clarke. A classical variational principle for periodic Hamiltonian trajectories . Proc. Amer. Math. Soc. 76 (1979) 186-188. MR 534415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew Acker. Isoperimetric inequalities involving heat flow under linear radiation conditions . Proc. Amer. Math. Soc. 64 (1977) 265-271. MR 0445122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia